Show simple item record

dc.contributor.authorBeltrán Felip, Antonio
dc.contributor.authorFelipe, María José
dc.contributor.authorshao, Changguo
dc.date.accessioned2016-07-29T11:15:28Z
dc.date.available2016-07-29T11:15:28Z
dc.date.issued2015-01
dc.identifier.citationBELTRÁN, Antonio; FELIPE, María José; SHAO, Changguo. p-divisibility of conjugacy class sizes and normal p-complements. Journal of Group Theory, 2015, vol. 18, no 1, p. 133-141.ca_CA
dc.identifier.urihttp://hdl.handle.net/10234/162083
dc.description.abstractLet N be a normal subgroup of a group G and let p be a prime.We prove that if the p-part of jxGj is a constant for every prime-power order element x 2 N n Z.N /, then N is solvable and has normal p-complement.ca_CA
dc.description.sponsorShipThis research is supported by the Valencian Government, Proyecto PROMETEO/2011/30, and by the Spanish Government, Proyecto MTM2010-19938-C03-02. The third author is supported by the research Project NNSF of China (Grant No. 11201401 and No. 11301218) and University of Jinan Research Funds for Doctors (XBS1335 and XBS1336).ca_CA
dc.format.extent9 p.ca_CA
dc.format.mimetypeapplication/pdfca_CA
dc.language.isoengca_CA
dc.publisherDe Gruyterca_CA
dc.relation.isPartOfJournal of Group Theory, 2015, vol. 18, no 1ca_CA
dc.rightsCopyright © 2011–2016 by Walter de Gruyter GmbHca_CA
dc.subjectnormal p-complementca_CA
dc.titlep-divisibility of conjugacy class sizes and normal p-complementsca_CA
dc.typeinfo:eu-repo/semantics/articleca_CA
dc.identifier.doihttp://dx.doi.org/ 10.1515/jgth-2014-0035
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_CA
dc.relation.publisherVersionhttp://www.degruyter.com/view/j/jgth.2015.18.issue-1/jgth-2014-0035/jgth-2014-0035.xmlca_CA


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record